# SDR UPS97421996

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN ATTACHMENT ANGLE OF INTERCOSTAL TO FRAME AT BS 1840, RBL 34.  REPLACED ATTACHMENT ANGLE ACC. SRM.51-30-02.
